# SDR MASA200601951

- Difficulty date: July 25, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 22,833 hours, 22,934 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Sensor
- Part number: 756158
- Part serial: 0272
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 12,096 hours, 12,179 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH 7083 DEN.  FLAP DRIVE CAUTION LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE TORQUE SENSOR.
